MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION RING ANNULOPLSTY TRICUSP CONTOUR 3D 28MM; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION RING ANNULOPLSTY TRICUSP CONTOUR 3D 28MM; RING, ANNULOPLASTY
Model Number 690R28
Medical Device Problem Code Intravalvular regurgitation (4068)
Health Effect - Clinical Code Tricuspid Valve Insufficiency/ Regurgitation (4453)
Date of Event 05/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a tricuspid valve repair using this 28 mm tricuspid annuloplasty ring, after implantation, intraoperative saline tests were performed and regurgitation was observed at the commissure between the anterior and posterior tricuspid native valve leaflets.The physician alleged a quality issue with the 28 mm tricuspid annuloplasty ring and attributed an unsuccessful tricuspid valve repair to the ring.It was reported that the 28 mm tricuspid annuloplasty ring was explanted and replaced with an annuloplasty ring from another manufacturer.No patient complications have been reported as a result of this event.

Brand Name
RING ANNULOPLSTY TRICUSP CONTOUR 3D 28MM
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key25183465
Report Number2025587-2026-00528
Device Sequence Number13450735
Product Code KRH
UDI-Device Identifier00643169121683
UDI-Public(01)00643169121683(17)300408
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K101212
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number690R28
Device Catalogue Number690R28
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date05/15/2026
Date Device Manufactured04/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown